Title: | Non-uniqueness of the Leray-Hopf solutions in the hyperbolic setting |
Authors: | Chan, Chi Hin Czubak, Magdalena 應用數學系 Department of Applied Mathematics |
Keywords: | Navier-Stokes;Leray-Hopf;non-uniqueness;hyperbolic space;Liouville theorem |
Issue Date: | 1-Mar-2013 |
Abstract: | The Leray-Hopf solutions to the Navier-Stokes equation are known to be unique on R-2. We show the uniqueness of the Leray-Hopf solutions breaks down on H-2(-a(2)), the two dimensional hyperbolic space with constant sectional curvature -a(2). We also obtain a corresponding result on a more general negatively curved manifold for a modified geometric version of the Navier-Stokes equation. Finally, as a corollary we also show a lack of the Liouville theorem in the hyperbolic setting both in two and three dimensions. |
URI: | http://hdl.handle.net/11536/21403 |
ISSN: | 1548-159X |
Journal: | DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS |
Volume: | 10 |
Issue: | 1 |
Begin Page: | 43 |
End Page: | 77 |
Appears in Collections: | Articles |